Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Will Narco intake cause any complications in DOT ) physical examination?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
TRhankyou, I take norco 10-325 and my insurance is sending me to CDL school in March, I need to know if this will have any effect on the DOT Physical. I am not an abuser or anything, I have had 4-operations on my left knee, the last of which was replaced, classefied chronic. Iget around well but I fear if this is a dead stop to the CDL DOT physical my wife, myself and the grand baby we are raising will be on the street.
Posted Sat, 15 Feb 2014 in General Health
Answered by Dr. Raju A.T 6 hours later
Brief Answer: Need not worry Detailed Answer: Hi, Thanks for your query. Norco 10-325 contains hydrocodone bitartrate and acetaminophen which are considered for a go in Department of Transportation ( DOT ) physical examination when you have prescription. Since you have a medical reason for taking them, I am sure you will be having the prescription for the same. Only use of Methadone even with Prescription is considered a taboo for the examination. You can submit the doctor written prescriptions during the test and qualify the same with flying colors. Wish you good luck. regards,
Above answer was peer-reviewed by
Follow-up: Will Narco intake cause any complications in DOT ) physical examination? 13 hours later
Thankyou sir, I realise that so many people abuse them, I have been on hydrocodone 10-500 for years as I am chronic, yet I only take them when I need one and not just because they are there. Recently the State of Oklahoma bumped everything down to Norco, of which doesn't hAVE CAFFINE AND ALL THE OTHER BINDERS IN THEM. I can get by with norco if I take 1-tylenol for the swelling. Once agin thankyou sir, I am dead serious that wwe would have no income from Mutual of Omaha and be on the street. XXXX
Answered by Dr. Raju A.T 3 hours later
Brief Answer: You are welcome Detailed Answer: Wish you good luck. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor